# SDR UPS06848345

- Difficulty date: October 20, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE WINDOW HARD TO SLIDE.  CLEARED DEBRIS FROM WINDOW TRACK.  OPERATES AS REQUIRED, REF DC8 MM 56-10-00-0.
